MathSciNet Relay Station
MathSciNet bibliographic data
MR2122215 57R15 (57M27)
Deloup, Florian; Massuyeau, Gwénaël Quadratic functions and complex spin structures on three-manifolds. Topology 44 (2005), no. 3, 509–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement